# SDR AALA202012049007

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 40,300 hours, 14,478 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIRCRAFT PITCHED OVER IN OPEN DESCENT DESCENDING THROUGH FLIGHT LEVEL 340.  AIRCRAFT OVERSPEED, 1 BAR, FOR APPROXIMATELY 10-20 SECONDS.  POST FLIGHT REPORT SHOWED NO LAST LEG FAULTS.  GROUND SCAN OF ELECTRONIC FLIGHT CONTROL SYSTEM SHOWED NO FAULTS.  AMM 27-96-00 BUILT IN TEST EQUIPMENT TEST OF ELEVATOR AILERON COMPUTERS 1 AND 2 CHECKS GOOD.  AMM 22-96-00 OPERATIONAL TEST OF AUTO FLIGHT SYSTEM GOOD, NO OVERSPEED REPORT GENERATED.
